# SDR HEEA0013236

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 214175257103
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADC DOES NOT COUNT DOWN AS FUEL IS BURNT.
